# SDR UPS08B53470

- Difficulty date: January 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- Aircraft time: 67,758 hours, 11,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Part number: 65B09631612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF STA 1180 TENSION TIE RT AFT CHANNEL 6EA FASTENER HOLE CRACKED MORE OR THAN ABOUT 0.030".  REPLACED CRACKED TENSION TIE AS PER DWG 65B09631 SH14 & SRM 51-40-02.
